Large deviations for stationary Gaussian processes

M. D. Donsker, S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review


In their previous work on large deviations the authors always assumed the base process to be Markovian whereas here they consider the base process to be stationary Gaussian. Similar large deviation results are obtained under natural hypotheses on the spectral density function of the base process. A rather explicit formula for the entropy involved is also obtained.

Original languageEnglish (US)
Pages (from-to)187-210
Number of pages24
JournalCommunications In Mathematical Physics
Issue number1-2
StatePublished - Mar 1985

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Large deviations for stationary Gaussian processes'. Together they form a unique fingerprint.

Cite this